# SDR FDEA200908143016

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N102527
- Condition: Corroded
- Location: Bs 839 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 839 STRINGER S-25R TO S-26R FRAME SUPPORT ANGLE CORRODED.   REMOVED AND FABRICATED IAW MFG DWG NR 143N1025 REV A AND INSTALLED IAW SRM 51-40-02 REV 97.  PART MARKED IAW GMM 7-0-1001 REV 107.  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
